Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Commentary on ``Nonunique tangent maps at isolated singularities of harmonic maps'' by Brian White


Author: William P. Minicozzi II
Journal: Bull. Amer. Math. Soc. 55 (2018), 359-362
MSC (2010): Primary 58E12, 58E15, 58E20, 53D44
DOI: https://doi.org/10.1090/bull/1622
Published electronically: April 19, 2018
Link to article that is the subject of this commentary: Bull. Amer. Math. Soc., 26 (1992), no. 1, 125--129.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Immediately following the commentary below, this previously published article is reprinted in its entirety: Brian White, ``Nonunique tangent maps at isolated singularities of harmonic maps'', Bull. Amer. Math. Soc.(N.S.) 26 (1992), no. 1, 123-129.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 58E12, 58E15, 58E20, 53D44

Retrieve articles in all journals with MSC (2010): 58E12, 58E15, 58E20, 53D44


Additional Information

William P. Minicozzi II
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts
Email: minicozz@math.mit.edu

DOI: https://doi.org/10.1090/bull/1622
Received by editor(s): April 3, 2018
Published electronically: April 19, 2018
Additional Notes: The author was partially supported by NSF Grant DMS-1707270.
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society